# SDR SWAA2022012482665

- Difficulty date: June 3, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H Z ANGLE BAFFLE CLIP CRACKED AT STA 500A FWD SIDE OF FRAME / REMOVED AND REPLACED BAFFLE CLIP AT FWD SIDE OF FRAM E STA 500A LH SIDE IAW SRM 51-40-02-0-0G-0 REV A ID 14 PN 143A7502U159
